Doctor insights on:
I have not had a bm in 7 days. I have the pressure to go but when trying...nothing!! I have taken 2 otc laxatives (Correctol) and Miralax yesterday and still NOTHING!! What can i do at this point?? Even went to chiropractor for sciatic pressure and he as
I have ibs. What are some OTC meds that aid in alleviating constipation? I already take miralax (polyethylene glycol) and benefiber, but am looking for immediate relief.
Fleet enemas (sodium bisphosphate) : If you haven't tried it. Lots of fluids and fibers, fruits and veges. ...Read more
I recommend 2.5-5 ml: but this depends a little on the size of your baby. Preschool children easily tolerate 1 cap full, which is 17 grams (about a tablespoon or 15ml). If dose is not effective in 8-12 hours, a repeat dose may be given until stool is soft. Too large a dose will cause diarrhea and can potentially cause dehydration, so be sure to offer fluids. ...Read more
Does miralax and meautcimal if you take both will you get diarrhea and for how long will the diarrhea countinue for?
Depends: It would depend on how much of each of these medications you took. If there was only one episode of intake, the effects should wear off in a couple of days. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Drink enough water daily so that your urine is mostly colorless. Practice safe sex. ...Read more
My K level was elevated to 5.2 last 3 test I have had.its normally 4.2. Cld prilorsec/miralax cause false testing results. I did bld test myself @ wrk?
Abdominal problems: Miralax (polyethylene glycol) dosed at 17 gm/day( a heaping tablespoon in 4-8 ounces of fluid) max 34gm/day. Some side effects are abdominal pain/bloating, diarrhea, cramping, gas, rash. High doses particularly in elderly can cause excessive diarrhea/ stool frequency which may result in dehydration. Stop use if fecal urgency/incontinence occurs. Do not use for more than 2 weeks except directed by physician. ...Read moreSee 1 more doctor answer
= Colonoscopy prep: Miralax (polyethylene glycol) is essentially a small dose of oral lavage widely prescribed for years in preparation for colonoscopy. The drug is not generally absorbed, so more taken means more of it available to promote bowel evacuation. An "overdose" of MiraLAX (polyethylene glycol) approaches the dose that optimally cleanses the colon for colonoscopy as something called "MiraLAX (polyethylene glycol) prep." don't "od" on your own--see doctor for right dose. ...Read more